I have been taking this stuff for 4 months or so now, me and my friends have been buying atleast 50g a weekend for the fri sat and sun then going to work on the mon, the weekend has started to become a blur now, not knowing what we did at the weekend or where we went, my friend has a small Paranoa problem, and I have become really stupid and daft, not thinking before I speak and cumin out with stuff that doesn't even make sense sometimes, my girlfriend has become really snappy and bites at me everything I say something to her, we arent getting on very well at the mo, I don't want to lose her and I love he to bits she is the best thing that has happened to me in a long time, I recently come to the decision that I'm going to stop taking it, it come to the point where we were putting lines in a shot glass and drinking it, smoking it, snorting it, putting it in a capsule and swallowing it, and we were still thinking of other ways to take it, we wear always skint and never really enjoyed ourselves it just put us on a downer thru the week, it is evil stuff and you will loose people that love you and people that you love... Its not worth it.
It's hard to say because at present no real research has been undertaken on this research chemical, it's been speculated that it eventually destroys the nervous system and can result in parkinson's disease. However there is no real evidence. People have been admitted into hospitals for psychosis after over dosing on drone. I've been taking it for the past six months, I took a month break from it but never did I go through 50g on a weekend, at most I'd do 2-3g over a weekend. What I've noticed from some of my friends who've become slightly addicted to it is that it seems to really emphasise the worst qualities of their personalities to the extent that they are only ever able to show their bad sides. It also leads to anorexia because it's such an appetite suppressant which I'm sure you must have discovered by now, I took it for four days straight last week and didn't eat at all. It can also cause heart palpitations which is very dangerous for those with a weak heart and it can cause the skin to go blue I've found, other users have also reported this effect too. There is still very little information out there on how damaging it really is but my gut instinct and own personal experience from use of it tells me it's dangerous stuff.